Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 113, NWS Norman, OK

May 13, 2005Beckham County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 13, 2005, 4:20 PM CDT for Beckham County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2005, 4:20 PM CDT (21:20 UTC)
Expired
May 13, 2005, 5:00 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Beckham County, OK

The radar

The Altus AFB radar (KFDR), 121 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 2:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-569 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 132120
SVROUN
OKC009-132200-
/O.NEW.KOUN.SV.W.0113.050513T2120Z-050513T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT FRI MAY 13 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BECKHAM COUNTY IN WESTERN OKLAHOMA

* UNTIL 500 PM CDT

* AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES SOUTHWEST OF ERICK...MOVING EAST AT 20
  MPH.

* LOCATIONS IN THE WARNING INCLUDE ERICK

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 4 AND 20.

HAIL UP TO THE SIZE OF NICKELS AND WINDS OF 60 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3520 10000 3502 10000 3515 9959 3529 9969

$$
1 follow-up statement
000 
WWUS54 KOUN 132138
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT FRI MAY 13 2005

OKC009-132200-
/O.CON.KOUN.SV.W.0113.000000T0000Z-050513T2200Z/
BECKHAM OK-
438 PM CDT FRI MAY 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
BECKHAM COUNTY...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 7 MILES SOUTHWEST OF ERICK...MOVING EAST AT 20
MPH.

* LOCATIONS IN THE WARNING INCLUDE ERICK

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS TO 60 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3520 10000 3502 10000 3515 9959 3529 9969

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:03 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 13, 3:03 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CDT FRI MAY 13 2005

.DISCUSSION...
THE STAGE IS SET FOR A VERY IMPRESSIVE SHOW TONIGHT... ONCE THE
ACTORS ARRIVE. SUBSTANTIAL INSTABILITY AND QUITE ADEQUATE VERTICAL WIND
SHEAR... COMBINED WITH AN APPROACHING FRONT AND AN INTRICATE ARRAY
OF OUTFLOW BOUNDARIES... SHOULD RESULT IN THE DEVELOPMENT OF
SUPERCELL THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS OUR
WESTERN COUNTIES... FOLLOWED BY ANOTHER ROUND OF MORE-LINEAR
STORMS AS THE COLD FRONT SWEEPS THROUGH OVERNIGHT. ALL THIS SHOULD
AMOUNT TO A LOT OF RAIN FOR QUITE A FEW PEOPLE. WITH THIS IN
MIND... WE PLAN TO ISSUE A FLOOD WATCH FOR FLASH FLOODING FOR
TONIGHT FOR APPROXIMATELY THE AREA SOUTH OF I-40 IN THE WEST...
AND I-44 IN THE EAST.

THE OVERNIGHT STORMS SHOULD PUSH A STRONG OUTFLOW BOUNDARY AHEAD
OF THEM... EFFECTIVELY REPLACING THE SURFACE COLD FRONT. THIS
BOUNDARY IS FORECAST TO DIG FAIRLY DEEPLY INTO TEXAS TOMORROW.
CLEARING SKIES ARE EXPECTED ACROSS MOST OF OKLAHOMA... WHILE A
FEW SHOWERS MAY YET LINGER IN THE RED RIVER REGION SATURDAY
MORNING.

MOISTURE IS QUICK TO RETURN LATE SATURDAY AND SUNDAY... AND A FEW
SHOWERS AND ELEVATED THUNDERSTORMS MAY ACCOMPANY THE LEADING
REGION OF WARM/MOIST ADVECTION ASSOCIATED WITH THE LOW-LEVEL JET.

IT STILL APPEARS THAT A MID-LEVEL RIDGE WILL SETTLE INTO THE
SOUTHERN PLAINS EARLY NEXT WEEK... LASTING THROUGH THE WEEK...
WHICH WILL RESULT IN VERY WARM - EVEN HOT - TEMPERATURES AND
MINIMAL CHANCES FOR RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  74  50  75 /  80   0   0  10
HOBART OK         54  74  51  76 /  80   0   0  20
WICHITA FALLS TX  59  76  54  78 /  80  20   0  20
GAGE OK           48  72  47  74 /  50   0   0  20
PONCA CITY OK     53  73  48  74 /  80   0   0   0
DURANT OK         63  75  54  79 /  90  20   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM FRIDAY TO 7 AM SATURDAY FOR OKZ016-
     OKZ021-OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-
     OKZ029-OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-
     OKZ037-OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-
     OKZ045-OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

TX...FLASH FLOOD WATCH FROM 7 PM FRIDAY TO 7 AM SATURDAY FOR TXZ083-
     TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

&&

21/23
Hazardous weather outlook, May 13, 11:54 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED...
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT FRI MAY 13 2005

OKZ004>048-050>052-TXZ083>090-141200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
WESTERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.  THERE IS A SLIGHT
RISK OF SEVERE STORMS OVER THE REMAINDER OF OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS SOUTH AND WEST OF A LINE FROM GAGE... TO
WOODWARD... TO ENID... TO EL RENO... TO DUNCAN... TO RYAN... AND
INCLUDES WICHITA FALLS... ALTUS... HOBART AND CLINTON. THE SLIGHT
RISK AREA INCLUDES ALL OF THE REMAINING PORTIONS OF OKLAHOMA

TIMING...
SEVERE STORM DEVELOPMENT IS EXPECTED BETWEEN 2 AND 4 PM OVER WESTERN
OKLAHOMA... WITH THE THREAT CONTINUING WELL INTO THE OVERNIGHT HOURS.

IMPACTS...
THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS AND WINDS UP TO 80 MPH... AND SUPERCELLS OVER
WESTERN OKLAHOMA WILL BE CAPABLE OF PRODUCING STRONG TORNADOES
BETWEEN 5 AND 9 PM THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FROM MID
AFTERNOON... WELL INTO THE NIGHT TIME HOURS. PEOPLE WITH OUTDOOR
PLANS ARE HIGHLY ENCOURAGED TO MONITOR THE WEATHER SITUATION CLOSELY
THIS AFTERNOON AND EVENING.

DISCUSSION...
A COLD FRONT WAS LOCATED FROM NEAR AMARILLO... TO NEAR BUFFALO IN
FAR NORTHWEST OKLAHOMA... TO NEAR PRATT KANSAS AT MIDDAY AND WAS
MOVING SLOWLY SOUTHWARD. A DRYLINE EXTENDED SOUTHWARD FROM THE FRONT
NEAR AMARILLO... TO WEST OF CHILDRESS... TO NEAR SNYDER TEXAS...
WITH AN UPPER LEVEL DISTURBANCE MOVING EASTWARD FROM THE TEXAS
PANHANDLE ACCOMPANIED BY RELATIVELY COLD TEMPERATURES ALOFT.  THE
OUTFLOW BOUNDARY FROM MORNING STORMS WAS LOCATED ACROSS FAR NORTHERN
TEXAS... WHERE IT INTERSECTED THE DRYLINE NEAR CHILDRESS.
WIDESPREAD CLOUD COVER TO THE EAST OF THE DRYLINE WILL CONTINUE TO
SLOWLY ERODE THIS AFTERNOON... WHICH WILL ALLOW FOR SIGNIFICANT
AIRMASS DESTABILIZATION OVER ALL OF WESTERN NORTH TEXAS AND WESTERN
OKLAHOMA.  THE OUTFLOW BOUNDARY IS ALSO EXPECTED TO SLOWLY MOVE
NORTHWARD THIS AFTERNOON.  STORMS ARE EXPECTED TO DEVELOP OVER
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ALONG AND EAST OF THE
DRYLINE AND ALONG THE COLD FRONT BY MID TO LATE AFTERNOON.  GIVEN
CAPE VALUES FROM 3000 TO 4000 AND SUFFICIENT DEEP LAYER WIND
SHEAR... SUPERCELL STORMS ARE EXPECTED... WITH A POTENTIAL FOR VERY
LARGE AND POTENTIALLY DESTRUCTIVE HAIL ALONG WITH DAMAGING WINDS.

IN ADDITION... IT APPEARS THAT THERE WILL BE A SMALL AREA OF
ENHANCED LOW LEVEL WIND SHEAR... CO-LOCATED WITH HIGHER MOISTURE IN
AREAS JUST ON THE NORTH SIDE OF THE SLOWLY NORTHWARD-MOVING OUTFLOW
BOUNDARY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS OVER
SOUTHWEST AND WEST CENTRAL OKLAHOMA.  ANY SUPERCELL STORMS IN AREAS
FROM ALTUS AND FREDERICK... NORTHWARD TO MANGUM... CORDELL... ELK
CITY... WEATHERFORD AND HOBART DURING THE LATE AFTERNOON AND EARLY
EVENING... ARE LIKELY TO BE ACCOMPANIED BY AN ENHANCED THREAT FOR
TORNADOES.

FINALLY... OTHER THUNDERSTORMS MAY DEVELOP IN CENTRAL OKLAHOMA ALONG
A SOUTHWARD MOVING OUTFLOW BOUNDARY.  THE MOST LIKELY TIMING AND
LOCATION FOR DEVELOPMENT APPEARS TO BE FROM 5 TO 8 PM... IN AREAS
FROM NORMAN... TO OKLAHOMA CITY... TO KINGFISHER AND STILLWATER.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH THUNDERSTORMS THIS
EVENING AND INTO THE OVERNIGHT HOURS. THE GREATEST RISK OF FLASH
FLOOD PRODUCING RAINFALL IS EXPECTED OVER THE SOUTHWEST THIRD OF
OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS... WHERE HEAVY RAINS HAVE
ALREADY FALLEN DURING THE PAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A FEW LINGERING THUNDERSTORMS ARE POSSIBLE ON SATURDAY OVER EXTREME
SOUTHERN OKLAHOMA AND NORTH TEXAS AS THE COLD FRONT CONTINUES TO
MOVE SOUTHWARD.

THUNDERSTORM CHANCES WILL RETURN TO PARTS OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS LATE SUNDAY EXPANDING NORTHEASTWARD INTO
NORTHERN...CENTRAL...AND THE REST OF SOUTHERN OKLAHOMA SUNDAY NIGHT
INTO MONDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY MORNING MAY 14.

 MILLER

In the hours before

Local storm report, May 13, 12:38 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1238 PM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             ARAPAHO                 35.58N 98.96W
05/13/2005  2.00 INCH        CUSTER             OK   PUBLIC

            HAIL REPORTED ON WEST SIDE OF TOWN.

1215 AM     TSTM WND DMG     ARAPAHO                 35.58N 98.96W
05/13/2005                   CUSTER             OK   PUBLIC

            SHINGLES BLOWN OFF OF ROOF, 14 INCH DIAMETER TREE LIMBS
            DOWN.

1225 AM     TSTM WND GST     ALFALFA                 35.22N 98.61W
05/13/2005  60 MPH           CADDO              OK   PUBLIC

            WIND GUST ESTIMATED.

&&

JLP
Special weather statement, May 13, 12:41 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1241 PM CDT FRI MAY 13 2005

OKZ032-131800-
HUGHES OK-
1241 PM CDT FRI MAY 13 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN HUGHES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF WETUMKA AT
1241 PM CDT...MOVING EAST-NORTHEAST AT 45 MPH.

PEA TO DIME SIZE HAIL IS LIKELY WITH THIS STORM.

PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

 MILLER
Local storm report, May 13, 12:42 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1242 PM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     6 SE CUSTER CITY        35.60N 98.81W
05/13/2005  70 MPH           CUSTER             OK   PUBLIC

            ESTIMATED WIND GUST.

&&

JLP
Special weather statement, May 13, 3:54 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT FRI MAY 13 2005

TXZ083-084-132115-
FOARD TX-HARDEMAN TX-
354 PM CDT FRI MAY 13 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

SEVERE THUNDERSTORMS WERE DEVELOPING 30 MILES SOUTHWEST OF QUANAH AT
354 PM CDT. THESE STORMS WERE IN COTTLE COUNTY AND MOVING NORTHEAST
AT 20 MPH.  THE STORMS WILL MOVE INTO FOARD AND HARDEMAN COUNTIES
AFTER 430 PM.

BE PREPARED FOR WARNINGS AND THE APPROACH OF SEVERE WEATHER.
Special weather statement, May 13, 4:08 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT FRI MAY 13 2005

TXZ083-084-132130-
FOARD TX-HARDEMAN TX-
408 PM CDT FRI MAY 13 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 27 MILES SOUTHWEST OF QUANAH IN
COTTLE COUNTY AT 408 PM CDT...MOVING EAST AT 20 MPH.  THE STORMS
WILL MOVE INTO FOARD AND HARDEMAN COUNTIES BETWEEN 430 PM AND 5 PM.

PEOPLE IN FOARD AND HARDEMAN COUNTIES...INCLUDING THE CITY OF
QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, May 13, 4:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT FRI MAY 13 2005

OKZ021-132130-
BECKHAM OK-
414 PM CDT FRI MAY 13 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF ERICK AT 414
PM CDT...MOVING EAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BECKHAM COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:56 PM CDTSevere Thunderstorm WarningOUNHarmon49 min
May 12, 10:38 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon37 min
May 12, 10:50 PM CDTSevere Thunderstorm WarningOUNBeckham25 min
May 12, 11:08 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita67 min
May 12, 11:40 PM CDTSevere Thunderstorm WarningOUNCuster35 min
May 13, 12:01 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian44 min
May 13, 12:08 AM CDTSevere Thunderstorm WarningOUNJackson37 min
May 13, 12:18 AM CDTSevere Thunderstorm WarningOUNKiowa28 min
May 13, 12:27 AM CDTSevere Thunderstorm WarningOUNDewey26 min
May 13, 12:42 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher33 min
May 13, 8:58 AM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 13, 4:50 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
May 13, 5:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Major48 min
May 13, 5:26 PM CDTTornado WarningOUNGreer34 min
May 13, 5:39 PM CDTSevere Thunderstorm WarningOUNHarmon51 min
May 13, 5:57 PM CDTSevere Thunderstorm WarningOUNGarfield48 min
May 13, 5:58 PM CDTSevere Thunderstorm WarningOUNGreer47 min
May 13, 6:27 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson48 min
May 13, 6:30 PM CDTSevere Thunderstorm WarningOUNCuster45 min
May 13, 6:39 PM CDTSevere Thunderstorm WarningOUNGreer51 min
May 13, 6:47 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.